PLEASE HELP !!!!!!!!!!!!!!!!!
Feb 27, 2014
This past September I performed unprotected oral on a guy who's hiv status I do not know, about a month later I got a rash on my chest and back. My doctor said it was pityriasis rosea, and that he was not concerned about it being linked to hiv. Now about 5 months after my little laps in judgment I am noticing that my lymph nodes are slightly swollen and have been for quite some time. Also my stomach has been churing on and off for the past few weeks, no pain or cramping, just exessive rumbling and gas.
So here is my question, in your opinion..... 1) What was my risk for contracting hiv, should I even be this worried? 2) Are any of my symptoms hiv related? 3) Could anxiety cause the swollen glands and intestinal rumbling?
Response from Mr. Glenn
Thanks for your questions,
1) Very minimal 2) No, not specifically 3) ABSOLUTELY
Hope this helps,
P.S. Sounds like you already got a professional's opinion. Trust it! Just remember that all sexually active people should be tested on a regular basis for HIV/STDs. But there's nothing (NOTHING) high risk about your situation.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Muscle Ache After Getting Fingered Sign Of HIV AIDS
- Painful Red Spots After Drinking Water Worried I Have HIV
- Rectal Bleeding After Condom Broke Anal Worried I Have HIV
- Vomiting After Vaginal Sex Without Condom Does It Mean I Have HIV
- Is Gardnerella A Std?
- Most Common Std's Among College Students
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.